About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 354726, 7 pages
http://dx.doi.org/10.1155/2010/354726
Research Article

Conditions for Oscillation of a Neutral Differential Equation

School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 18 November 2009; Revised 2 April 2010; Accepted 13 May 2010

Academic Editor: Josef DiblĂ­k

Copyright © 2010 Weiping Yan and Jurang Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For a neutral differential equation with positive and changeable sign coefficients , oscillation criteria are established, where q(t) is not required as nonnegative. Several new results are obtained.